# SDR CALA2013122093841

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 64,667 hours, 24,516 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 372100
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN, APU.
